I have been taking Remeron(Mirtazapine) for 5 1/2 years for insomnia and anxiety.
It has many side effects; non-stop appetite, weight gain, lethargy, depersonalization,
derealization (removed from reality), nightmares, memory problems(foggy head)
. I have tried to quit a dozen times or more. I've tapered slowly, quit cold turkey,
and substituted other medicines such as elavil. Elavil caused me bone marrow
depression,unknown to me, white blood cells did not produce and I did not know why I was getting so sick. Had pneumonia, major sinus infections almost had to have nasal surgery.
But after extreme research discovered that though rare, this bone marrow depression can
Occur. Quit Elavil and got well after mega doses of levaquin, augmentin, cefzil etc…
Last Friday 3-6-09 I decided to quit remeron cold turkey with my doctors help. My withdrawal From Remeron includes many hellish side effects such as; nausea, brain shocks, insomnia, flu like symptoms, Insomnia being the worst by far. I take meclizine for the nausea, valium for the brain shocks, and now Seroquel for insomnia. Valium I can quit cold turkey(long half-life). Its seroquel that has me concerned because it antagonizes many parts of the brain that Remeron does creating a sedative effect possibly making it addictive. Am I robbing Peter To pay Paul???? Has anyone had experiences with Remeron(mirtazapine) or Seroquel (quetiapine). Particularly withdrawal Experiences. Has anyone successfully quit Remeron After five years??? Had any experience with seroquel addiction or withdrawal?? Any info would be greatly appreciated. Thanks for listening.